The drugs you are taking are for asthma
, and the asthma is caused by release of histamine
from mast cells once your trachea / other part of body comes in contact with specific allergen , it makes the wind pipe / trachea narrow so that it has lesser diameter to pass air through and are the cause of symptoms like difficulty in breathing etc..
LET ME GIVE SOME MORE INFORMATION ABOUT DRUGS AND ITS SIDE EFFECTS:
1) Winolap - is an antihistamine drug - ( the histamine is a chemical which is released in to area where the allergic substance is acting and the rashes and itching is caused due to this chemical name histamine, so the drug counter act the effect of histamine hence protects from its effect like rash which we call allergic reactions)
SIDE EFFECTS : a) headache, b)blurred vision
, c)eye burning or stinging,d) dry eyes, e)sore throat
, and f) taste changes
2)Montair- Is the mast cell stabilizer - ( the histamine is released from the "cell" called mast cell, it stablize the mast cell so that the membrane remains intact and histamine is not released on the first place. so this drug is mostly used as prophylaxis/ helping to prevent the allergy
SIDE EFFECTS: a) gastrointestinal disturbances, b) headaches
, c) hypersensitivity
reactions, d) sleep disorders.
Now to Answer the question:
None of the side effects are lethal, so can keep them taking for time being, but report to your physician if found any new signs/symptoms while taking medications.